The Open UniversitySkip to content
 

Recurrence relations for noncentral density, distribution functions and inverse moments

Chattamvelli, R. and Jones, M. C. (1995). Recurrence relations for noncentral density, distribution functions and inverse moments. Journal of Statistical Computation and Simulation, 52(3) pp. 289–299.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1080/00949659508811679
Google Scholar: Look up in Google Scholar

Abstract

This paper gives a systematic development of many useful recurrence relationships for the density and distribution function of the noncentral statistical random variables. Some of these relationships are exploited in establishing recurrence relationships connecting successive ordinary or inverse moments. No expertise in special mathematical functions is assumed on the part of the reader.

Item Type: Journal Article
Copyright Holders: 1995 Taylor & Francis
ISSN: 1563-5163
Keywords: characteristic function; doubly noncentral; length-biasing; modified Bessel function; Stein shrinkage
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28204
Depositing User: Sarah Frain
Date Deposited: 19 Apr 2011 14:27
Last Modified: 19 Apr 2011 14:27
URI: http://oro.open.ac.uk/id/eprint/28204
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk